# SDR USAA04339

- Difficulty date: June 20, 2004
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Vertical Stab
- Part time: 41,084 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND .25 INCH BY .25I NCH CORROSION ON THE FORWARD T-FITTING OF THE OUTBOARD ATTACH FITTING ON THE LEFT AFT SIDE OF THE VERTICAL STAB.  REMOVED CORROSION AND INSTALLED NEW BUSHING PER EA 78608.  (M)
